# SDR CA000128014

- Difficulty date: January 18, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Bell 205A-1
- Aircraft time: 10,578 hours
- Engine: Lyc T5313B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: 108031001
- Condition: Spalled
- Location: Accessory Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPALLED GEAR TEETH ON BOTH THE PINION SHAFT GEAR AND THE STARTER SERVO GEAR. N1 GEARBOX REMOVED.
